# SDR 98ZZZX895

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73463
- Make and model: Cessna 207A
- Aircraft serial: 20700593
- Engine: Cont IO550*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653447A1
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER HAD CRACK AT UPPER SPARK PLUG BOSS.  THIS ENGINE HAS HAD C/W SID 97-2, SID 97-3, AND PROPER MAINTENANCE. BAFFLING, FUEL SYSTEM SET-UP AND GENERAL MAINTENANCE HAVE BEEN CAREFULLY CONTROLLED ON THIS ENGINE.
